| Model Number |
CCA0T0 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/30/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A pharmacist reported that during an intraocular lens (iol) implant procedure, the injection system does not advance along the axis but slightly diagonally.Which prevents correct positioning of the implant.Once the trajectory was set, it was not possible to correct the injection axis.A second implant was used and completed the procedure on the same day.Additional information has been requested but is not available at the time of this report.